# SDR UIEA2017120802381

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,444 hours, 17,649 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 066500080405
- Part serial: 12875
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

# 1 RADAR SYSTEM INOP ( TRANSFERRED TO MDDR # 87000 AS PER MEL 34-43-01 CAT D   REF LOG PAGE 928116 ITEM M7, PERFORMED BITE TEST PER FIM 34-43 FT 805 BITE TEST GOOD, REMOVED AND REPLACED WEATHER RADAR RECEIVER PER MCC REQUEST IAW AMM 34-43-01. OPS CHECK GOOD. BITE CHECK. THIS CLEARS MDDR 87000  )
